# SDR CA971210001

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Stop Screw
- Condition: Out Of Adjust
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKEOFF, LEFT ENGINE RPM FLUCTUATED AND CONTINUED TO DO SO, CAUSING CREW TO FEATHER PROP AND SHUT DOWN ENGINE.  LEFT FUEL CONTROL TO PROP GOVERNOR HIGH RPM CORRELATION OUT OF ADJUST.
